# SDR 7AHR20130129011

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- Engine: Pwa JT8D17
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Worn
- Location: Rt Nacelle
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE COWL HAS AREA OF DAMAGE, AREA NR 7 RIB.  REMOVED DAMAGE RIB ANGLE IAW SRM 51-40-3.  FABRICATED NEW REPAIR ANGLE IAW SRM 51-40-3.  INSTALLED NEW REPAIR ANGLE TO NR 7 RIB IAW SRM 51-40-3.
